# SDR SWAA2013022813186

- Difficulty date: January 8, 2013
- Submitted: February 28, 2013
- Operation: Air carrier
- Aircraft: N687SW
- Make and model: Boeing 737-3Q8
- Aircraft serial: 23388
- Aircraft time: 80,635 hours, 62,768 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Bear Strap
- Part number: 6545800
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK IN BEAR STRAP AT BS 291 TO BS 293 BETWEEN AT STRINGERS 9R AND 10R.  REPAIRED SKIN IAW ER & EA.
